# SDR C77A20120519023

- Difficulty date: May 10, 2012
- Submitted: May 19, 2012
- Operation: Air carrier
- Aircraft: N626CZ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000226
- Aircraft time: 10,800 hours, 6,235 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 17067118003
- Condition: Corroded
- Location: Zone 100
- Part time: 10,800 hours, 6,235 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO DOOR CUTOUT LWR FLOORBEAM, HAS CORROSION ON UPPER OTBD EDGES.  REPLACED LWR FLOORBEAM IAW SRM 51-41-01 & 53-21-29 IAW EO E175-53MR-113, REV IR.
